MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS SURESIGNS VS2+ NBP/SPO2/WIRELESS

PHILIPS MEDICAL SYSTEMS SURESIGNS VS2+ NBP/SPO2/WIRELESS
Model Number 863279
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Philips is in process of obtaining additional information.A final report will be submitted upon completion of the investigation.
 
Event or Problem Description
The customer reported that the equipment came off the cart and fell to the floor.The device was not in use on a patient at the time of the event.
 
Additional Manufacturer Narrative
A philips remote service engineer (rse) remotely interviewed the customer who was onsite.The customer confirmed the torx screw was loose.The rse dispatched a philips field service engineer (fse) to the location.The fse checked the equipment, and the anchoring system was adjusted to the rolling cart to resolve the issue.The fse noted there was nothing abnormal, apart from a missing screw and loose screws on cart fixation to suresign.Based on the information available and the testing conducted, the cause of the reported problem was confirmed to be the anchoring system.After the fse evaluated the unit and the anchoring system was adjusted to the rolling cart, the device was returned to functional use with no further issues identified.The device remains at the customer site.No further investigation or action is warranted at this time.
 
Additional Manufacturer Narrative
Data correction to device identifier.
 
Additional Manufacturer Narrative
D4 product udi: the manufacturing date for the reported device is prior to 24sept2016 so no udi required.

Brand Name
SURESIGNS VS2+ NBP/SPO2/WIRELESS
Common Device Name
SURESIGNS VS2+ NBP/SPO2/WIRELESS
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
hisham alzayat
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key17908429
Report Number1218950-2023-00755
Device Sequence Number7777347
Product Code DSK
UDI-Device Identifier00884838028401
UDI-Public(01)00884838028401
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K111114
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number863279
Device Catalogue Number863279
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2023
Supplement Date Received by Manufacturer09/19/2023
07/08/2024
Not provided
Initial Report FDA Received Date10/10/2023
Supplement Report FDA Received Date10/20/2023
07/10/2024
07/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/31/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown